Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A problem concerning orthogonal trajectories


Authors: F. Herzog and C. P. Wells
Journal: Quart. Appl. Math. 7 (1949), 121-126
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/qam/28066
MathSciNet review: 28066
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/qam/28066
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society